Hi! I was just wanting to ask if the antidepressant called celexa causes changes in your menstrual pattern? My periods always come within the week that they are expected and now I'm a few days late and was wondering if it was caused by the celexa I've been taking for a few weeks now. Thanks for your time!
Posts: 118 | Registered: Jul 2013
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Questions about medications are really best directed to a pharmacist or to the healthcare provider who prescribed the medication.
I'm not aware of any study showing a connection between antidepressants and menstrual cycle changes.
The menstrual cycle can change for any reason. Changes in the body can alter it, and a new medication can certainly count as a change in the body, but there's no way to prove or disprove that this is the reason.
really, a period being a couple of days later than normal is not outside the realm of typical bodily variations. our bodies aren't computers, so they're not going to do the same things over and over again.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.